# SDR DALA2023032402287

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 9,021 hours, 4,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT PASSENGER ENTRY DOOR: EMERGENCY DOOR OPEN ASSIST TRIGGER MECHANISM INCORRECTLY INSTALLED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 007-0001:0514-2001/005 00027 CORRECTLY INSTALLED MILLED SCREW INTO PULL KNOB PER A220 AMP 52-12-08. (LP# 2685293)
